# SDR UALA2011062303097

- Difficulty date: June 22, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 45,551 hours, 17,873 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD HANGING FROM DOOR 1L AFTER CLOSURE.  RE-SECURED LOOSE LANYARD AT DOOR 1L.
